Items where Author is "Amin, Ismail A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Amin, Ismail A. and Szász, Ferenc Andor (1981) On extensions of nilpotent torsion rings by semisimple rings. BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, 24 (1). pp. 149-152. ISSN 0004-9727

Szász, Ferenc Andor and Amin, Ismail A. (1981) On rings without zero divisors. KYUNGPOOK MATHEMATICAL JOURNAL, 21 (2). pp. 179-190.

This list was generated on Fri Jun 25 13:20:01 2021 CEST.